# SDR Q2S2010F00023

- Difficulty date: March 1, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N760SA
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 141U1050193
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORKSHEET NR 0810, WORKCARD NR 4753028R2.  MAIN DECK, FWD OF MAIN ENTRY DOOR L1 CUT OUT FOUND DOUBLER PLATE CRACKED AT STA 430, STR 23L.  REPLACED NEW STRAP IAW SRM 51-30-02, REV 116.  PN ON : 141U1050-193.
